# SDR ASAA2019080643319

- Difficulty date: August 4, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 46,800 hours, 13,938 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CA SIDE VTK FLAG AFTER LANDING. GROUNDED - YES. PERFORMED RH FMC RESET PER FIM 34-61 TASK 836. FMC #1 RESTORED. NO FURTHER DEFECTS NOTED.
